Articles, Blog

Antibiotics Can Cause Candida And Joint Inflammation

August 29, 2019


Greetings. New Zealand naturopath, Eric Bakker,
author of Candida Crusher, formulator of the Canxida range of products. Thanks for tuning
in. I’ve got a very interesting case here I just wanted to quickly present to my viewers.
It’s a 42-year-old lady from Dubai who wishes to remain nameless. I’ve just had a Skype
consultation with. We’ve had a fantastic outcome with this patient.
This patient about five years ago received a very strong antibiotic from her doctor for
gut related food poisoning. For one week, a powerful antibiotic. And what happened is
two weeks after the antibiotic, she started to develop serious constipation, which she’d
never had previously. She’s never had an issue with the digestion, so she developed bad constipation.
And then a week later, her skin started to itch all over and she started developing rashes.
And after two months of the antibiotics, she started developing major joint inflammation.
Her knee was really inflaming and hurting. Her fingers were starting to hurt. She was
starting to swell in different parts of the body.
She went back to another doctor who said to her, “You’ve got arthritis.” She said, “How
can it be? I’m only 42.” And the doctor asked her, “Have you taken an antibiotic because
it could be linked with the inflammation?” She said, “Yes.” But he didn’t take it any
further. And he mentioned to her that she had the beginning of osteoarthritis. At that
point, she went to Google, found me on YouTube and we started to basically talk.
This patient we did a stool test report on and we found from the stool test, which I
obviously can’t show you because of her name, we found no lactobacillus species. She had
nothing there and she had a 1+ culture on Candida parapsilosis, which is quite a nasty
kind of a Candida. So 4+ on the bifida bacteria, but no growth on lactobacillus, which is seriously
bad having no beneficial bacteria of that nature. That’s causing a lot of leakiness
in her gut and increasing the inflammation. How she knew something wasn’t right and she
ate a mango one day and within about half an hour her knee blew right up. And a few
days later, she had another piece of fruit, and then her knee blew up again. And she thought,
“Well, there might be some connection here with yeast or Candida.” That’s when she found
one of my videos. We’ve had two consultations with this patient
and we’ve had a fantastic outcome. The inflammation now is subsiding. It’s just about gone. We’re
working on the beneficial bacteria. We’re putting probiotics in there. We’re working
with an anti-fungal product, the Canxida Remove, and we’re getting a really nice outcome. The
patient is eating some raw garlic and we’ve got her drinking lots of fresh water and some
yogurt. We’re getting a reversal of the inflammation. The skin itching is gone. Bowels are working
perfect. And the doctor was wrong. It wasn’t osteoarthritis at all. It was basically a
Candida problem. I want you to take heed if you’ve got any
kind of gut related problem and the doctor recommends an antibiotic. You need to turn
around and move out of the doctor’s office because you may well fall into the trap of
getting an inflammatory disorder as a result of an antibiotic. I’ve seen many, many cases
like this. I just thought I’d do a video on this one to explain the situation about the
patient. I’m really pleased that she contacted me because by Christmas time, she’s going
to be good as gold. The pain should be gone and we will have her back to normal.
It’s also taught her to keep her two kids away from antibiotics in the future. These
drugs create a lot of misery. They create a lot of problems with people. They potentially
set you up for a life long battle with gut related bacteria or yeast infections, which
then require more drugs. Just thought I’d give you that kind of news. Take heed. Thanks
for tuning in.

6 Comments

  • Reply Chompski November 26, 2015 at 6:55 pm

    Hi, i need advice or clearance about something.
    So i been having itchy skin (jock itch) fort he past like 6 year, it comes and goes.
    Lately (this week), it became so much worse. These past 5 days i cant even sleep because of the pain. I only managed to get like 1 hour of sleep or less, which probably was just me passing out because of the pain. so 3-4 days ago, my family bought me a cream called Futaderm. The box said each grams ccontains Fusidic Acid 20mg.
    It wasnt working, i still screams in pain.
    So they told me to wash it first with Rivanol 0,1.
    After i wash it with water, im getting cleaned with it and the creamed is applied. It still painful bloody murder hurtful.
    About 2 days ago it seems fine, but every time it was about night somehow it become hurtful again like crazy. The pain even reach my scrotum.
    Today i managed get my hand on Tea Tree Oil, i applied it around my groin and somehow it burn and stings like crazy too. It was a different kind of burns like before. But it still highly annoying and it still not something that i can just sleep on.
    After some "google" research i found out that Tea Tree Oil was something that "harsh" or "strong" so i needed to mix it with either coconut oil or almond oil.

    So my question is, should i still use the tea tree oil? is there anyway it was not stinging like this?
    Is it fine for me to applied ice cube to place that iritates/buns/hurt like crazy?
    How do i tell if my medicine or remedy starting to work? since whatever i put it give reaction like crazy too.
    is there anything that i can applied/use that can help me reduce the pain? because it was painful like crazy and i dont think i can kept on like this. i rode something like bleach(which was seems absurd), listering (isnt this alcohol, and its dangerous to wounds?), or something like aple vinegar, oatmeal?

    Thx before, help needed greatly

  • Reply Bella Gizmo November 29, 2015 at 6:51 pm

    Hello. Thanks for these videos. They are so helpful. I have a question. I have had 2 rounds of antibiotics this year due to strep throat infections. Suddenly, I craved sweets and ate them in huge amounts. I then had a very sudden and severe acid reflux flare up that was so bad I think it caused permanent damage. Oddly, my reflux only seems to be set off by sugars, which has never been a problem before. Now suddenly, even eating a banana gives me the most horrid reflux. I am miserable. In addition to reflux, I have developed hives throughout my entire body. I have never had hives before in my life. I am almost 40 and female.  I stopped the amoxicillin a month ago and these symptoms persist.
    Can Candida cause major acid reflux and hives? It is driving me crazy.

  • Reply Christina December 17, 2015 at 4:15 am

    Great video! Cipro and Avelox DESTROYED my health. In America, they are prescribed like candy. This year, the FDA finally acknowledged fluoroquinolone associated disability (FQAD). Hopefully, this will encourage doctors to use these antibiotics (and all antibiotics for that matter) with great caution.

  • Reply ashPTERODACTYL April 22, 2016 at 6:28 pm

    After watching many of your videos, I'm outraged at the dermatologist I was going to. Prior to contracting rosacea, I had many tonsil problems. I was constantly getting tonsilitis….and therefore, constantly being put on medications for it. One day two years ago I woke up with a small rash on my cheek which grew and grew until it covered the whole bottom half of my face (as it does now) and I went to my general doctor and he gave me antibiotics for it. It didn't help and in fact seemed to get worse. I looked up home remdies for rosacea (after doing a bunch of reserch and concluding that must be what it is) and none of it helped. Recently (about 6 months ago), I went to a dermatologist and got clinically diagnosed with "severe rosacea" and my dermatologist prescribed me ANTIBIOTICS. I was on antibiotics for 4 months straight and kept complaining of being sick all the time and he'd just change the brand. I can't believe a doctor that I was paying to help me was essentially poisoning me with antibiotics and making the problem worse than it already was.

  • Reply Candida Crusher December 19, 2017 at 10:00 pm

    Check my range of candida supplements here: http://www.canxida.com/

  • Reply Bears 25 May 23, 2019 at 1:21 am

    They say Arthritis is a bacterial infection that's how it's defined.

  • Leave a Reply